Alert archive / West Virginia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 3, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Feb 11, 2009, 5:03 PM EST for 5 counties in West Virginia; Buchanan County, Dickenson County, Virginia. It was in force for 57 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 5:03 PM EST (22:03 UTC)
- Expired
- Feb 11, 2009, 6:00 PM EST
- In force
- 57 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Buchanan County, VA, Dickenson County, VA, Boone County, WV, Lincoln County, WV, Logan County, WV, Mingo County, WV, Wayne County, WV
The radar
The Jackson,KY radar (KJKL), 94 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 5:20 PM EST | TSTM WND DMG | Lenore, WV | LARGE BRANCHES DOWN. ROOF OF BARN DETROYED. |
| Feb 11, 5:30 PM EST | TSTM WND DMG | Williamson, WV | TREES AND POWERLINES DOWN COUNTYWIDE |
| Feb 11, 5:45 PM EST | TSTM WND DMG | 4 Nw Grundy, VA | NUMEROUS TREES DOWN IN HARMAN JUNCTION |
| Feb 11, 5:45 PM EST | TSTM WND DMG | Clintwood, VA | TREES AND POWERLINES DOWN COUNTYWIDE |
| Feb 11, 5:45 PM EST | TSTM WND DMG | Logan, WV | HIGH TENSION WIRES DOWN ON RT 17 BETWEEN LOGAN AND BLAIR |
| Feb 11, 5:48 PM EST | TSTM WND DMG | Logan, WV | TRAMPOLINE IN POWERLINES |
| Feb 11, 5:50 PM EST | TSTM WND DMG | Hurley, VA | TREES AND POWERLINES DOWN COUNTYWIDE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 1:59 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 112203
SVRRLX
VAC027-051-WVC005-043-045-059-099-112300-
/O.NEW.KRLX.SV.W.0003.090211T2203Z-090211T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
503 PM EST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BUCHANAN COUNTY IN VIRGINIA...
THIS INCLUDES THE CITIES OF...GRUNDY...DAVENPORT...
DICKENSON COUNTY IN VIRGINIA...
THIS INCLUDES THE CITIES OF...JOHN FLANNAGAN LAKE...HAYSI...
CLINTWOOD...BREAKS INTERSTATE PARK...
NORTHWESTERN BOONE COUNTY IN WEST VIRGINIA...
SOUTHERN LINCOLN COUNTY IN WEST VIRGINIA...
WESTERN LOGAN COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF LOGAN...
MINGO COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF WILLIAMSON...
SOUTHEASTERN WAYNE COUNTY IN WEST VIRGINIA...
* UNTIL 600 PM EST
* AT 500 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PAINTSVILLE TO 11 MILES NORTHEAST OF HINDMAN TO
40 MILES SOUTH OF HYDEN...AND MOVING NORTHEAST AT 65 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WILLIAMSON AND CHATTAROY BY 535 PM EST...
CLINTWOOD BY 540 PM EST...
JOHN FLANNAGAN LAKE...HARTS AND DELBARTON BY 545 PM EST...
HAYSI...BREAKS INTERSTATE PARK...RED JACKET AND HOLDEN BY 550 PM
EST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3703 8250 3720 8256 3726 8236 3753 8197
3755 8213 3763 8219 3767 8230 3778 8234
3782 8242 3789 8244 3793 8250 3796 8248
3809 8197 3820 8183 3750 8194 3747 8199
3745 8197 3707 8214 3696 8237
TIME...MOT...LOC 2202Z 238DEG 55KT 3790 8280 3747 8281
3661 8320
$$2 follow-up statements
000
WWUS51 KRLX 112230
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EST WED FEB 11 2009
VAC027-051-WVC005-043-045-059-099-112300-
/O.CON.KRLX.SV.W.0003.000000T0000Z-090211T2300Z/
DICKENSON VA-BUCHANAN VA-LOGAN WV-WAYNE WV-LINCOLN WV-MINGO WV-
BOONE WV-
530 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR NORTHWESTERN BOONE...MINGO...SOUTHERN LINCOLN...SOUTHEASTERN
WAYNE...WESTERN LOGAN...WESTERN BUCHANAN AND DICKENSON COUNTIES...
AT 530 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HARTS TO WILLIAMSON TO 17 MILES SOUTHWEST
OF CLINTWOOD...MOVING NORTHEAST AT 65 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MYRTLE...DINGESS...HARTS AND DELBARTON BY 535 PM EST...
CLINTWOOD...MATEWAN AND HOLDEN BY 540 PM EST...
TRAMMEL...VARNEY AND MCCLURE BY 545 PM EST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3703 8250 3720 8256 3726 8236 3753 8197
3755 8213 3763 8219 3767 8230 3778 8234
3782 8242 3789 8244 3793 8250 3796 8248
3809 8197 3820 8183 3750 8194 3747 8199
3745 8197 3707 8214 3696 8237
TIME...MOT...LOC 2230Z 240DEG 58KT 3800 8220 3767 8230
3698 8268
$$
10000
WWUS51 KRLX 112300 RRA
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
600 PM EST WED FEB 11 2009
VAC027-051-WVC005-043-045-059-099-112311-
/O.EXP.KRLX.SV.W.0003.000000T0000Z-090211T2300Z/
DICKENSON VA-BUCHANAN VA-LOGAN WV-WAYNE WV-LINCOLN WV-MINGO WV-
BOONE WV-
601 PM EST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOONE...MINGO...
SOUTHERN LINCOLN...SOUTHEASTERN WAYNE...WESTERN LOGAN...WESTERN
BUCHANAN AND DICKENSON COUNTIES EXPIRES AT 600 PM EST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3703 8250 3720 8256 3726 8236 3753 8197
3755 8213 3763 8219 3767 8230 3778 8234
3782 8242 3789 8244 3793 8250 3796 8248
3809 8197 3820 8183 3750 8194 3747 8199
3745 8197 3707 8214 3696 8237
TIME...MOT...LOC 2230Z 240DEG 58KT 3797 8217 3764 8228
3695 8267
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 2:08 PM EST, 2 hours 55 minutes earlier.
Area forecast discussion, Feb 11, 2:08 PM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
208 PM EST WED FEB 11 2009
.SYNOPSIS...
STRONG COLD FRONT BRINGS GUSTY SHOWERS AND THUNDERSTORMS THIS
EVENING. POTENTIAL FOR STRONG WINDS TONIGHT...AND CONTINUING
THURSDAY IN THE MOUNTAINS. HIGH PRESSURE THURSDAY NIGHT INTO FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
MODELS CONSISTENT WITH CURRENT FORECAST. WINDS WITH SHOWERS WITH
LINE WILL GIVE GUSTS OF 50+. BEHIND FRONT SUSTAINED WINDS LOOK GOOD
THROUGH THE NIGHT. HAVE INCLUDED COMMENTS IN NPW INDICATING
SECURING LOOSE ITEMS. NOT SURE JUST HOW MUCH POWER PROBLEMS THERE
WILL BE AS THE RECENT ICE STORM TOOK MANY DEAD LIMBS DOWN AND THE
LACK OF LEAVES WILL LET AIR PASS THROUGH THE TREES. THIS MAY ALSO
PERMIT WINDS AT GROUND LEVEL TO BE STRONGER THEN WITH SUMMER GUSTS.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
WILL KEEP THE HIGH WIND WARNING JUST FOR THE HIGH MOUNTAIN COUNTIES
OF RANDOLPH AND POCAHONTAS. 850 MB FLOW STILL AROUND 50 KNOTS
12Z-16Z.
HAVE LIGHT RAIN AND SNOW SHOWERS DECREASING THURSDAY IN NE WV AND
LEFT THE INCH OR LESS OF SNOW FOR THE HIGHER TERRAIN. GFS 850 TEMPS
MAY BE TOO COLD WITH MINUS 6 AT 12Z THURSDAY...THINKING MORE MINUS
3/4C.
WINDS CALM DOWN THURSDAY EVENING.
BOTH NAM AND GFS SHOW ELONGATED VORT MAXIMUMS IN THE FAST 500 MB
FLOW INCREASING MOISTURE FRIDAY. DID NOT THINK SYSTEM STRONG ENOUGH
FOR PCPN...BUT DID INCREASE CLOUDS.
DID NOT MAKE ANY MAJOR CHANGES TO SYSTEM FRIDAY NIGHT INTO
SATURDAY. GFS MOST VIGOROUS WITH MOISTURE AND PCPN. WE ARE THINKING
SYSTEM MAY REMAIN MORE FRAGMENTED WITH NORTHERN BRANCH FEATURE ALONG
THE LOWER GREAT LAKES...AND DEEPER MOISTURE AND ADDIONAL SUPPORT TO
OUR SOUTH ALONG THE SOUTHERN STATES. SO NOT WILLING TO INCREASE
POPS OUT OF THE CHANCE RANGE NOW.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
DESPITE SOME MODEL DIFFERENCES...BLENDED HPC/GFS/ECMWF SOLUTIONS FOR
A FRESH FORECAST DAY 3 NIGHT THRU DAY 7.
THE SFC LOW PRESSURE EXITS EAST OF THE AREA SATURDAY NIGHT WITH
LINGERING SNOW SHOWERS ALONG THE EASTERN MOUNTAINS...AND RAIN
SHOWERS ACROSS THE LOWLANDS. AT THE SAME TIME...FLOW TURNS NORTHWEST
BRINGING RAP AROUND SNOW SHOWERS ACROSS THE NORTHERN SECTIONS...WITH
ADDITIONAL UPSLOPE SNOW ALONG THE NORTHERN MOUNTAINS.
SOME MODELS DIFFERENCES EXIST ON THE TIMING OF PCPN AND TEMPERATURE
FIELD WITH NAM AND GFS HAVING SIMILAR H850 FREEZING LINE REACHING OH
RIVER...THE SREF IS COLDER WITH H850 MINUS 5-6C...AND THE
SLOWER/WARMER ECMWF WITH A WAVY FREEZING LINE FROM WEST TO EAST
ACROSS CENTRAL CWA. LEANED TO NAM/GFS SOLUTIONS...FOR RAIN CHANGING
TO SNOW SAT NIGHT SHOWERS ACROSS CENTRAL AND SOUTH CWA...AND ALL
SNOW ACROSS NORTHERN SECTIONS AND EASTERN MOUNTAINS.
GFS BRING ANOTHER H5 SHORT WAVE SUN NIGHT...BUT MOISTURE LOOKS VERY
SHALLOW FOR JUST LOW CHANCE FOR RAIN/SNOW MIX THRU MONDAY
MORNING...MAINLY ALONG EASTERN MOUNTAINS.
GFS WITH FEED BACK ISSUES ON TUE AND WARM ADVECTION PCPN WERE
DISCARDED. THEREFORE...WITH A BROAD HIGH PRESSURE EXPECTED TO MOVE
FROM THE NORTHERN AND CENTRAL PLAINS...EAST OVER OH VALLEY...DRY
WEATHER IS EXPECTED LATE MON AND TUE. THEREFORE...BROUGHT SOME
CLEARING SPREADING WEST TO EAST FOR THIS TIME PERIOD.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST ON
WED...BRINGING BACK CLOUDS AND MORE CHANCES FOR PCPN.
LOWERED HIGH TEMPERATURES SUN AND MON AS THEY LOOK TO HIGH. WENT
WITH A BLEND OF ECMWF AND GFS. NO SIG CHANGES MADE TO LOWS DURING
THAT TIME PERIOD.
WENT GENERALLY WITH THE GMOS GUIDANCE FOR TEMPS AND SKIES FOR DAY
4-7...IN THE 40S DAYTIME...AND BELOW FREEZING FOR LOWS AT NIGHT.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
VFR AHEAD OF THE FRONT DROPPING TO MVFR BEHIND THE FRONT. WINDS
AND GUSTS WILL BE THE BIG ISSUE CREATING LOW LEVEL WIND SHEAR ACROSS
THE MOUNTAINS LATER TONIGHT INTO THURSDAY. WINDS WITH AND BEHIND
THE FRONT WILL BRING SUSTAINED OF 15 TO 25 KTS AND GUSTS TO 50+
THROUGH TONIGHT.
AVIATION OUTLOOK /BEYOND 12Z THURSDAY/...
STRONG WINDS CONTINUE THROUGH THE DAY THURSDAY...ESPECIALLY FOR
MOUNTAIN TERMINALS. LOCALLY IFR POSSIBLE IN UPSLOPE SHOWERS FOR
HIGHER MOUNTAIN ELEVATIONS THROUGH THURSDAY MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR WVZ005>011-
013>020-024>040.
HIGH WIND WARNING UNTIL 4 PM EST THURSDAY FOR WVZ046-047.
OH...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR OHZ066-067-075-
076-083>087.
KY...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR KYZ101>103-105.
VA...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR VAZ003-004.
&&
SYNOPSIS...KTB/AAR/ARJ
NEAR TERM...AAR
SHORT TERM...KTB/TJT
LONG TERM...ARJ
AVIATION...AARHazardous weather outlook, Feb 11, 4:40 AM EST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 440 AM EST WED FEB 11 2009 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-120945- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR- 440 AM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA. ADDITIONALLY...WIND GUSTS MAY EXCEED 60 MPH AT TIME BEHIND THE COLD FRONT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WVZ046-047-120945- POCAHONTAS-RANDOLPH- 440 AM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA. ADDITIONALLY...WIND GUSTS MAY EXCEED 60 MPH AT TIME BEHIND THE COLD FRONT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 4:17 AM EST | High Wind Warning | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 41 hr |
| Feb 11, 4:57 PM EST | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Mason, Putnam, Wayne | 63 min |
| Feb 11, 5:42 PM EST | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Kanawha, Logan, McDowell and 4 more | 63 min |
| Feb 11, 5:52 PM EST | Severe Thunderstorm Warning | RLX | Calhoun, Clay, Jackson, Kanawha, Pleasants, Ritchie and 3 more | 53 min |
| Feb 11, 6:24 PM EST | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Doddridge, Gilmer, Harrison, Lewis and 6 more | 66 min |
| Feb 11, 6:28 PM EST | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Nicholas, Raleigh, Webster | 62 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2009Severe Thunderstorm Warnings in Virginia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.